U.S. doctors online nowAsk doctors free
A 33-year-old female asked:

Can cortisone a shot cause night sweats and itching ? sweating for 2 nights, had to change clothes and sheets were soaked. also have a history of blood cancer and that was a predominant symptom i had.

1 doctor answer1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine 27 years experience
Possible: It will be all about timing as both above conditions may cause your symptoms and others as well. If your symptoms started clearly after you had your shot it is more likely the steroid. If that is the case the symptoms should dissipate away in few more days. If symptoms remain or get worse seeking medical attention is recommended.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.